umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Negative association does not imply log-concavity of the rank sequence
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2007 (English)In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 44, no 4, 1119-1121 p.Article in journal (Refereed) Published
Abstract [en]

We present a minimum counterexample to the conjecture that a negatively associated random variable has an ultra-log-concave rank sequence. The rank sequence does not in fact even need to be unimodal.

Place, publisher, year, edition, pages
2007. Vol. 44, no 4, 1119-1121 p.
Keyword [en]
negative association, rank sequence, dependence
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-52127ISI: 000252596500023OAI: oai:DiVA.org:umu-52127DiVA: diva2:497220
Available from: 2012-02-10 Created: 2012-02-10 Last updated: 2017-12-07

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Markström, Klas
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Journal of Applied Probability
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 57 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf